MathSciNet Relay Station
MathSciNet bibliographic data
MR744233 (86h:60065) 60F10 (60B10 60B12 62B10 82A05)
Csiszár, Imre Sanov property, generalized $I$-projection and a conditional limit theorem. Ann. Probab. 12 (1984), no. 3, 768–793.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement